# SDR ASAA2015030910901

- Difficulty date: March 9, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 32,145 hours, 9,908 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ARRIVING AT THE GATE, NOTICED THE LT SIDE, "SIDE" OVERHEAT LIGHT WAS ILLUMINATED ORANGE.  ACFT GROUNDED.  PERFORMED M322 BITE, NO FAULTS FOUND.  PERFORMED LT SIDE WINDOW OPS TEST REF 30-41-00-710-801. BITE REF 30-41, TASK 801. OPERATED SIDE WINDOW FOR 1 HOUR, NO FAULTS NOTED.  NO HISTORY IN 30 DAYS.
